Philippe Duchon - Right-cancellability of a family of operations on binary trees

dmtcs:248 - Discrete Mathematics & Theoretical Computer Science, January 1, 1998, Vol. 2 - https://doi.org/10.46298/dmtcs.248
Right-cancellability of a family of operations on binary trees

Authors: Philippe Duchon

    We prove some new results on a family of operations on binary trees, some of which are similar to addition, multiplication and exponentiation for natural numbers. The main result is that each operation in the family is right-cancellable.


    Volume: Vol. 2
    Published on: January 1, 1998
    Imported on: March 26, 2015
    Keywords: binary trees,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

    Share

    Consultation statistics

    This page has been seen 195 times.
    This article's PDF has been downloaded 142 times.